# SDR SWAA011695

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 60,050 hours, 64,161 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND VERTICAL BEAM CRACKED AT BS 178, RBL 17.1.  REPAIRED VERTICAL BEAM PER SRM.
